| Catalog Number |
MX4452 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd maxguard administration set with needleless y-site(s) and stopcock had disconnection issues.The following information was provided by the initial reporter: iv tubing disconnecting.Additional information received from the customer: impacted lot number: unknown.Were there any adverse events associated with this incident? potential patient safety and infection risk.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
The customer reported multiple complaints.One sample of mx4452 and one photo of two stopcocks were submitted for quality evaluation.Visual examination of the sample did not indicate and damages or abnormalities.The customer complaint of connection issues - disconnection could not be confirmed.A root cause could not be determined because the sample received did not replicate the failure reported and the photos submitted do not depict a connection issue.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.